RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 14, Issue 2  


Gennady Ivanovich Arkhipov
5
Approximation zeta function of the quadratic form by segment of the Dirichlet series
I. F. Avdeev
8
Loyalty
F. S. Avdeev, T. K. Avdeeva
28
Spherical sums in the sphere problem
L. G. Arkhipova
33
Inequality associated with weight function in the method of weight sieve
E. V. Vakhitova, S. R. Vakhitova
50
Perfect squares of the form $[\alpha n]$
D. V. Goryashin
68
The exponent of convergence of a special integral in multidimensional problems Terry
Ilgar Shikar oglu Jabbarov
74
On the values of some functions satisfying homogeneous differential equations
P. L. Ivankov
104
The mean value for Weyl sum over the ring of algebraic integers
A. V. Kokorev
113
Evaluation of character sums over the continuous interval of summation
A. A. Kopaneva, E. A. Burlakova
118
$\ln{\frac{7}{4}}$
M. Yu. Luchin
123
Lectures of professor G. I. Archipov on the theory of integration on surfaces
N. N. Mityushkina, L. M. Luzhina, Yu. N. Makarov, V. G. Chirskii
132
On the distribution of reduced indefinite binary quadratic forms with the condition of first coefficients divisibility in residue classes
U. M. Pachev
139
New bounds for incomplete Kloosterman sums
P. V. Snurnitsyn
151
On the distribution of absolute values of the trigonometric sum on short intervals
I. S. Timergaliev, R. N. Boyarinov
154
On certain properties of polyadic expansions
V. G. Chirskii, V. Y. Matveev
164
On the speed of attainment of the remainder term exact boundaries in the Hecke–Kesten problem
A. V. Shutov
173
The Atkinson type formula for the periodic zeta-function
S. Černigova, A. Laurinčikas
180
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020